# SDR CALA2015123094931

- Difficulty date: December 30, 2015
- Submitted: December 30, 2015
- Operation: Air carrier
- Aircraft: N105UA
- Make and model: Boeing 747451
- Aircraft serial: 26473
- Aircraft time: 86,582 hours, 9,967 cycles
- Engine: Pwa PW4056
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Doubler
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATION 1120 LT FRAME DOUBLER, FOUND 1 EACH FASTENER HOLE CRACKED.  STATION 1200 LT DOUBLER R & R IAW DWG 65B26275 & PL 65B26275 REV D & ECRA 25310 06682.
